# SDR DALA2018031601726

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 69,553 hours, 50,224 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TIP, HORSESHOE ANGLE (AROUND TOP OF THS JACKSCREW MOTOR) FOR TOP CAP ATTACHMENT, MISSING/BROKEN NUTPLATES AT BOTH AFT ENDS. INSTALLED NUT PLATES REF SRM 51-30-02.
